New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TheSiXness
Veteran Member


Date Joined May 2012
Total Posts : 541
   Posted 6/4/2013 1:14 PM (GMT -6)   
Hello everyone,

I have been feeling a little better with my reflux lately. I have been on 80mg of omperazole plus 10mg of baclofen 3 times daily. It seems to be helping a bit. I can tell my throat/choking pain is down and I seem to burp less.

However, one symptom still remains and is worse now and that is the pain in my upper abdominal area.

It feels like a gnawing tight sensation that feels like it's being thrusted upwards. It's a vary nauseous feeling and it feels like it goes it waves. This pain is less severe when I eat food and feels worse when my stomach is empty. Also, it feels a whole lot worse when i'm on ppi's. As far as my diet goes, it doesn't seem to make a difference how I eat. I can eat pizza or a salad and I'll get the same amount of pain. I do notice it's worse in the morning and at night time when I'm falling asleep.

I have been told that my ppi's that I've been on shouldn't be causing this pain, but I know it makes things worse. Also, I noticed that my pain can last a few hours to an entire day. I feel as though I know what it is... I have been diagnosed with non-acid reflux. I suspect it's bile reflux because I have correlated my abdominal pain with a spike in a ph of around 7.8-9.0. I did a bravo study a while back and I had severe abdominal pain and when I looked down my ph was in the 8+ range. I talked to my GI doctor about this and he said that the day I had my abdominal pain, I had a deemester score of 0.0 %. He said I was perfectly normal.

Anyways, my doctors don't believe it's related to bile regardless of my pleas. Will be seeing a new doctor soon outta Milwaukee.

I have had an endoscopy about 2 months ago with a local surgeon who noted that I had irritation to my antrum and that I had bile in my stomach.

DOGGBONES
Veteran Member


Date Joined Apr 2012
Total Posts : 707
   Posted 6/4/2013 1:29 PM (GMT -6)   
Sixness,
Don't you have any concerns about taking baclofen 3x daily?

TheSiXness
Veteran Member


Date Joined May 2012
Total Posts : 541
   Posted 6/4/2013 1:40 PM (GMT -6)   
Not at this moment. I don't seem to have any side effects. The only thing that I have noticed is that I am confused a little bit easier.

I was looking at the side effects of baclofen and it does seem kinda freaky, almost reglan like... The one thing that popped out in my mind was the fact that being on anti depressants and baclofen at the same time could lower brain function... Also, to slowly wean off the drug over time, otherwise you can get some nasty withdrawl symptoms like seizures.

Post Edited (TheSixness) : 6/4/2013 12:43:11 PM (GMT-6)


DOGGBONES
Veteran Member


Date Joined Apr 2012
Total Posts : 707
   Posted 6/4/2013 2:35 PM (GMT -6)   
Well you have to do what you have to do, just be careful and good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 5:55 PM (GMT -6)
There are a total of 3,006,220 posts in 329,318 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
308 Guest(s), 12 Registered Member(s) are currently online.  Details
Youngguy90, swimmer2, HeartsinPain, BangedUp, mattamx, oceanfisher58, Ides, Serenity Now, Admin, 61Impala, Alxander, CCinPA